Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 11, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Jul 31, 2014, 2:09 PM PDT for Elko County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2014, 2:09 PM PDT (21:09 UTC)
- Expired
- Jul 31, 2014, 5:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Elko County, NV
The radar
The Elko radar (KLRX), 83 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 9.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2080 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
138 WGUS55 KLKN 312109 FFWLKN NVC007-010000- /O.NEW.KLKN.FF.W.0011.140731T2109Z-140801T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ELKO NV 209 PM PDT THU JUL 31 2014 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL ELKO COUNTY IN NORTHEAST NEVADA... THIS INCLUDES THE CITY OF ELKO... * UNTIL 500 PM PDT * AT 206 PM PDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS PRODUCING EXCESSIVE HEAVY RAINFALL NEAR ADOBE SUMMIT...MOVING SOUTHEAST NEAR 20 MPH. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE LIKELY. URBAN FLOODING IN AND NEAR ELKO IS LIKELY. WIND GUSTS NEAR 50 MPH ARE POSSIBLE. LOCATIONS NEAR THE PATH OF INCLUDE...ELKO...ADOBE SUMMIT... MOUNTAIN CITY HIGHWAY...INTERSTATE 80... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4085 11566 4072 11588 4088 11604 4098 11589 $$ TURNER
2 follow-up statements
933 WGUS75 KLKN 312137 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 237 PM PDT THU JUL 31 2014 NVC007-010000- /O.CON.KLKN.FF.W.0011.000000T0000Z-140801T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELKO NV- 237 PM PDT THU JUL 31 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM PDT FOR CENTRAL ELKO COUNTY... AT 229 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE NUMEROUS SHOWERS AND THUNDERSTORMS...WITH THE HEAVIEST RAIN FALLING JUST EAST OF ELKO AND SOUTHWEST OF ELKO. ALL STORMS CONTINUE TO MOVE SOUTHEAST AT 20 MPH. THE THREAT OF FLASH FLOODING HAS DIMINISHED IN ELKO CITY LIMITS...ALTHOUGH RAINFALL IS STILL EXPECTED. THE HIGHEST RISK FOR FLASH FLOODING THROUGH 330 PM IS ALONG INTERSTATE 80 BETWEEN CARLIN AND ELKO. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ADOBE SUMMIT...ELKO...INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4085 11566 4072 11588 4088 11604 4098 11589 $$ TURNER
848 WGUS75 KLKN 312228 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 328 PM PDT THU JUL 31 2014 NVC007-312237- /O.CAN.KLKN.FF.W.0011.000000T0000Z-140801T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELKO NV- 328 PM PDT THU JUL 31 2014 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL ELKO COUNTY... LIGHT TO MODERATE RAINFALL WILL CONTINUE OVER THE NEXT HOUR... BUT THE THREAT OF FLASH FLOODING HAS ENDED. SIGNIFICANT RUNOFF WILL CONTINUE NEAR AND SOUTHWEST OF ADOBE SUMMIT OVER THE NEXT HOUR. && LAT...LON 4085 11566 4072 11588 4088 11604 4098 11589 $$ TURNER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 1:20 PM PDT, 49 minutes earlier.
Area forecast discussion, Jul 31, 1:20 PM PDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 120 PM PDT THU JUL 31 2014 .SYNOPSIS...MONSOON MOISTURE WILL PERSIST ACROSS NEVADA KEEPING SHOWERS AND THUNDERSTORMS IN THE FORECAST EACH AFTERNOON AND EVENING THROUGH THE WEEKEND AND EARLY NEXT WEEK. && .SHORT TERM...TONIGHT THROUGH SATURDAY. ACTIVE CONVECTION ACROSS NEVADA THIS AFTERNOON, AS REMNANT TROPICAL VORTICITY MAX OVER NYE COUNTY INTERACTS WITH PLENTIFUL MONSOON MOISTURE. LOCALIZED FLASH FLOODING WILL BE THE PRIMARY THREAT INTO THIS EVENING, WITH RADAR DATA THIS AFTERNOON ALREADY INDICATING RAINFALL RATES IN EXCESS OF 3 INCHES PER HOUR, AND CB TOPS TO 60K FEET. OROGRAPHIC FORCING HAS BEEN INSTRUMENTAL THIS AFTERNOON, WITH CONVECTION FIRING ON VIRTUALLY ALL PEAKS. AFTER STORMS INITIATE ON/NEAR THE HIGHER TERRAIN, STORM MOTION IS SLOW AND ERRATIC, AND STORM/FLASH FLOODING OUTCOME WILL BE BASED ON OUTFLOW INTERACTIONS. NEEDLESS TO SAY, FLASH FLOOD WATCH WILL CONTINUE INTO THIS EVENING. SCATTERED CONVECTION ALSO FORMING IN HUMBOLDT COUNTY, SO LOCALIZED FLOODING IS POSSIBLE IN ALL ZONES. PW IN HUMBOLDT COUNTY IS A BIT LESS, SO FLOODING IS LESS LIKELY IN NW NEVADA. PW UP TO 1.1 INCH ACROSS WHITE PINE/NYE COUNTIES, WHERE FLOODING THREAT WILL REMAIN THE HIGHEST. STRONGEST STORMS WILL PRODUCE OUTFLOW WINDS OF 50-60 MPH. FRIDAY...SCATTERED THUNDERSTORMS REDEVELOP ACROSS NEVADA AFTER NOON. 12Z NAM SUGGEST CONVECTIVE COVERAGE WILL BE SIGNIFICANT ACROSS THE CWA, AND INCREASED COVERAGE IN THE POP GRIDS MORE INTO THE SCATTERED CATEGORY. INSTABILITY FIELDS FROM NAM/GFS ARE EXTENSIVE, SUGGESTING ATMOSPHERE WILL RECOVER FROM TODAY'S CONVECTION AND OVERNIGHT CLOUD DEBRIS. GAVE SOME THOUGHT ABOUT ISSUING ANOTHER FLASH FLOOD WATCH FOR FRIDAY, BUT DECIDED TO HOLD OFF FOR NOW. FORCING WILL BE LESS ON FRIDAY, AS THE TROPICAL VORT MAX DEPARTS EAST, AND MOISTURE/PW LEVELS DEGRADE SOME AS WELL. MOISTURE AND INSTABILITY WILL AGAIN BE MORE THAN ENOUGH TO SUPPORT ANOTHER CROP OF CONVECTION, BUT FEEL FLASH FLOODING THREAT SHOULD BE LESS ON FRIDAY THAN TODAY. THERE WILL CERTAINLY BE SOME FLASH FLOODING, SO FORECAST SHIFT TONIGHT WILL HAVE TO MAKE THE CALL IF ANOTHER FLASH FLOOD WATCH IS WARRANTED. SATURDAY...MONSOON REMAINS ACTIVE, WITH MOISTURE QUALITY AGAIN RELOADING ACROSS EASTERN NEVADA. GFS PROGS STRONG INSTABILITY EAST OF WINNEMUCCA SATURDAY AFTERNOON, WITH IMPRESSIVE LIFTED INDEX FIELDS. 12Z NAM GOES GANGBUSTERS SATURDAY AFTERNOON, WITH WIDESPREAD CONVECTION ACROSS ALL OF EASTERN NEVADA. INCREASED THUNDERSTORM COVERAGE IN THE POP GRIDS FOR ALL ZONES, AND FURTHER INCREASES MAY BE NEEDED. WILL ALSO HAVE TO MAKE ANOTHER DAY-TO-DAY DECISION IF ANOTHER FLASH FLOOD WATCH IS NECESSARY ON SATURDAY. TURNER .LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY. MOIST UNSTABLE CONDITIONS ARE EXPECTED ACROSS THE ENTIRE CWA THROUGH THE PERIOD. EXPECT SHOWERS AND THUNDERSTORMS TO LINGER DURING THE EVENING HOURS AS WELL WHERE THE LI'S -2 OR LOWER. HAVE BUMPED UP POPS SLIGHTLY FOR SATURDAY THROUGH NEXT MONDAY WITH PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY AVAILABLE. JH && .AVIATION...ISOLATED THUNDERSTORM ACTIVITY THROUGH THIS EVENING. IN ADDITION TO LIGHTNING...SOME STORMS ARE EXPECTED TO BRING MODERATE TO HEAVY RAIN SHOWERS...WITH STRONGEST STORMS PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. JH && .FIRE WEATHER...SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGH SUNSET, WITH LAL OF 4-5. CONVECTION WILL MOVE SLOWLY AND PRODUCING WETTING RAINS AT MOST LOCALES, SO CONCERN FOR NEW LIGHTNING IGNITIONS IS LIMITED, BUT SOME NEW STARTS ARE CERTAINLY POSSIBLE. ACTIVE MONSOON PATTERN WILL CONTINUE, WITH SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED FRIDAY AND SATURDAY. TURNER && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY... SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. && 99/87/87/99
In the hours before
Special weather statement, Jul 31, 11:23 AM PDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1123 AM PDT THU JUL 31 2014 NVZ035-311900- WHITE PINE COUNTY NV- 1123 AM PDT THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITE PINE COUNTY UNTIL NOON PDT... AT 1121 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF SHOSHONE. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... US HIGHWAY 93 SOUTH OF MAJORS PLACE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3885 11468 3903 11468 3903 11444 3885 11444 TIME...MOT...LOC 1823Z 090DEG 0KT 3894 11456 RCM
Special weather statement, Jul 31, 11:41 AM PDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1141 AM PDT THU JUL 31 2014 NVZ031-311915- NORTHERN ELKO COUNTY NV- 1141 AM PDT THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN ELKO COUNTY UNTIL 1215 PM PDT... AT 1139 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MIDAS. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MIDAS... MIDAS MINE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4136 11681 4122 11666 4118 11686 4125 11694 TIME...MOT...LOC 1841Z 243DEG 2KT 4125 11684 JRM
Special weather statement, Jul 31, 12:24 PM PDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1224 PM PDT THU JUL 31 2014
NVZ033-035-039-312015-
SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV-WHITE PINE
COUNTY NV-
1224 PM PDT THU JUL 31 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE PINE AND
SOUTHEASTERN ELKO COUNTIES UNTIL 115 PM PDT...
AT 1219 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES WEST OF IBAPAH...OR 28 MILES EAST OF
LAGES JUNCTION...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
PORTIONS OF TIPPERTS ROAD...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3991 11417 4017 11443 4028 11404 4016 11403
3997 11404
TIME...MOT...LOC 1923Z 245DEG 10KT 4007 11408
JRMSpecial weather statement, Jul 31, 12:28 PM PDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1228 PM PDT THU JUL 31 2014 NVZ033-039-312015- SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV- 1228 PM PDT THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELKO COUNTY UNTIL 115 PM PDT... AT 1223 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 14 MILES SOUTHWEST OF PEQUOP SUMMIT AND ANOTHER STRONG STORM NEAR OASIS. THESE STORMS WERE NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... INTERSTATE 80 NEAR PEQUOP SUMMIT AND OASIS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4114 11457 4096 11431 4069 11472 4085 11491 TIME...MOT...LOC 1927Z 226DEG 1KT 4089 11468 94
Special weather statement, Jul 31, 12:47 PM PDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1247 PM PDT THU JUL 31 2014 NVZ033-039-312015- SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV- 1247 PM PDT THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELKO COUNTY UNTIL 115 PM PDT... AT 1242 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES SOUTHWEST OF WEST WENDOVER...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHEASTERN ELKO COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4061 11417 4040 11425 4048 11454 4065 11448 TIME...MOT...LOC 1947Z 285DEG 4KT 4054 11440 JRM
Special weather statement, Jul 31, 1:41 PM PDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
141 PM PDT THU JUL 31 2014
NVZ031-036-038-312145-
NORTHERN ELKO COUNTY NV-NORTHERN LANDER COUNTY AND NORTHERN EUREKA
COUNTY NV-SOUTHWEST ELKO COUNTY NV-
141 PM PDT THU JUL 31 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN LANDER...
NORTHWESTERN EUREKA AND WESTERN ELKO COUNTIES UNTIL 245 PM PDT...
AT 138 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORMS 19 MILES SOUTH OF TUSCARORA...MOVING SOUTHEAST
AT 5 MPH. THESE SHOWERS AND THUNDERSTORMS HAVE PRODUCED A CONFIRMED
LANDSPOUT TORNADO NEAR GOLDSTRIKE MINE. ADDITIONAL WEAK LANDSPOUT
TORNADOES WILL BE POSSIBLE OVER THE NEXT ONE HOUR. EVEN THOUGH THESE
ARE WEAK...THEY CAN STILL PRODUCE MINOR DAMAGE.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
NORTH AREA MINE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4100 11586 4079 11614 4101 11676 4122 11644
4127 11617
TIME...MOT...LOC 2039Z 310DEG 6KT 4105 11629
JRMThe office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:00 PM PDT | Special Weather Statement | LKN | 60 min | |
| Jul 30, 6:14 PM PDT | Special Weather Statement | LKN | 61 min | |
| Jul 30, 6:36 PM PDT | Special Weather Statement | LKN | 54 min | |
| Jul 30, 6:42 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 30, 6:48 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 57 min |
| Jul 30, 7:14 PM PDT | Special Weather Statement | LKN | 91 min | |
| Jul 30, 7:33 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 30, 7:44 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 30, 7:54 PM PDT | Special Weather Statement | LKN | 21 min | |
| Jul 30, 8:04 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 56 min |
| Jul 30, 8:25 PM PDT | Flash Flood Warning | LKN | Elko | 4 hr |
| Jul 30, 8:58 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 34 min |
| Jul 30, 10:04 PM PDT | Special Weather Statement | LKN | 26 min | |
| Jul 31, 2:47 AM PDT | Special Weather Statement | LKN | 43 min | |
| Jul 31, 10:49 AM PDT | Special Weather Statement | LKN | Elko | 26 min |
| Jul 31, 11:00 AM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 11:20 AM PDT | Special Weather Statement | LKN | 40 min | |
| Jul 31, 11:23 AM PDT | Special Weather Statement | LKN | 37 min | |
| Jul 31, 11:38 AM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 11:38 AM PDT | Severe Thunderstorm Warning | LKN | Elko | 22 min |
| Jul 31, 11:41 AM PDT | Special Weather Statement | LKN | 34 min | |
| Jul 31, 11:55 AM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 31, 12:03 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 31, 12:10 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 50 min |
| Jul 31, 12:16 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Jul 31, 12:19 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 12:24 PM PDT | Special Weather Statement | LKN | 51 min | |
| Jul 31, 12:28 PM PDT | Special Weather Statement | LKN | 47 min | |
| Jul 31, 12:47 PM PDT | Special Weather Statement | LKN | 28 min | |
| Jul 31, 12:47 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 28 min |
| Jul 31, 12:56 PM PDT | Areal Flood Advisory | LKN | Humboldt | 3 hr |
| Jul 31, 1:14 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 31, 1:16 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 31, 1:30 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 30 min |
| Jul 31, 1:41 PM PDT | Special Weather Statement | LKN | 64 min | |
| Jul 31, 1:52 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka | 3 hr |
| Jul 31, 2:31 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 2:45 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 3:00 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 3:04 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 3:07 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 38 min |
| Jul 31, 3:18 PM PDT | Special Weather Statement | LKN | Elko | 27 min |
| Jul 31, 3:32 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 4:00 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Jul 31, 4:02 PM PDT | Special Weather Statement | LKN | 28 min | |
| Jul 31, 4:14 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 46 min |
| Jul 31, 4:21 PM PDT | Flash Flood Warning | LKN | Elko | 114 min |
| Jul 31, 4:48 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka, Lander, White Pine | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.